Skip to Main content Skip to Navigation
Journal articles

Corrigendum to the paper: A way to model stochastic perturbations in population dynamics models with bounded realizations.

Abstract : In this corrigendum we correct an error in our paper [T. Caraballo, R. Colucci, J. Lopez-de-la-Cruz and A. Rapaport. A way to model stochastic perturbations in population dynamics models with bounded realizations, Commun Nonlinear Sci Numer Simulat, 77 (2019) 239-257]. We present a correct way to model real noisy perturbations by considering a slightly different stochastic process based, as in the original paper, on the Ornstein-Uhlenbeck process. Namely, we correct the formulae that generates the noisy realizations to ensure the boundedness property to be satisfied with probability one (which turns out not to be true in our original paper even though it was observed in all the simulations).
Complete list of metadata

https://hal.inrae.fr/hal-03205627
Contributor : Christelle Raynaud <>
Submitted on : Thursday, April 22, 2021 - 2:22:17 PM
Last modification on : Thursday, May 6, 2021 - 3:09:24 AM

Identifiers

Citation

Tomás Caraballo, Renato Colucci, Javier López-De-La-Cruz, Alain Rapaport. Corrigendum to the paper: A way to model stochastic perturbations in population dynamics models with bounded realizations.. Communications in Nonlinear Science and Numerical Simulation, Elsevier, 2021, 96, ⟨10.1016/j.cnsns.2020.105681⟩. ⟨hal-03205627⟩

Share

Metrics

Record views

24